# SDR DHL2006760005

- Difficulty date: October 2, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,704 hours, 38,908 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN RIVET HEAD ON RT FUSELAGE SKIN BS 445, STR 24R.  CUT OUT DAMAGED SECTION OF STRINGER 11 INCHES, FABRICATED FILLER SECTION (11 INCHES), P/N 65-56236-6, PO 6348150 AND 2 EA SPLICE, BAC 1498-138, PO 6260178, (13 INCHES) IAW B727 SRM 53-10-3 FIG 1 AND 53-10-2 FIG 9.  TREATED AND PRIMED AREA AND REPAIR PARTS IAW B727 SRM 51-10-2, INSTALLED REPAIR PARTS IAW B727 SRM 53-10-3 FIG 1.
